Title of article
H2,r-convergent approximation schemes to the Navier-Stokes equations Original Research Article
Author/Authors
Reimund Rautmann، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
12
From page
1915
To page
1926
Keywords
bounded holomorphic semigroups , Nonstationary Navier-Stokes approximation problem , H2-convergent product formula , H2 , r-convergent Rothe scheme and error estimates in H2 , R , Ashyralyev and Sobolevskiiיs coercivity inequality
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856090
Link To Document